“After several weeks of taking [psych meds], the brain responds by making less serotonin, which may be why when people stop taking them they can get long-term withdrawal symptoms.” – New Scientist, May 12, 2016
WARNING: DO NOT GO COLD TURKEY OFF OF PSYCH MEDS–SSRIs, antipsychotics, benzodiazepines, antiepileptics, Lyrica–anything with suicidal ideation, hallucinations, aural hallucinations, etc warnings on the label. If your insurance raises your rates and you consider going cold turkey – don’t do it. The risk is too great. You have to slowly wean off–and even then it can be a traumatic process (see testimonies below). Call your doctor and ask for help. That’s the least they can do.
- Check to find if your psych meds are metabolized via your liver or kidneys. If liver, don’t drink alcohol. If kidney, no grapefruit juice.
- If you start feeling violent, paranoid, or suicidal–it’s not you, it’s the psych med, get help ASAP.
Update 12/13/2016: Now 1 in 6 American Adults Takes Anti-Depressants or Other Psych Drugs
The number used to be one in ten, but according to new data, one out of every six adult Americans is taking anti-depressants or some other type of psychiatric drugs now. “Overall, 16.7 percent of 242 million U.S. adults reported filling one or more prescriptions for psychiatric drugs in 2013,” according to research published today in Journal of the American Medical Association’s JAMA Internal Medicine.
Did ya’ know . . .
Suicide rates double with antidepressants… <<< click link
Army Times: “At least one in six service members is on some form of psychiatric drug.” . . .
as a resultThe US Military Is Losing More Troops To Suicide Than Combat
Try to get off these drugs before the damage is done [but] you may well be in for symptoms that make heroin withdrawal look like a spa vacation. (Source)
– – – – – –
Testimonies of People Destroyed by Antidepressants (Source)
– – – – – –
“What I don’t understand is how a drug could completely erase me as a human being. What I’m experiencing is not depression, anhedonia, or flat affect, but a permanent change in my consciousness that literally destroyed my humanity. All the parts that made up my being are literally gone. I don’t understand how this is even possible, or what (if anything) I can do to change it.”
– – – – – –
“I’ve been in an extremely peculiar state for the past 8 months after stopping Wellbutrin/buproprion. I have literally lost everything inside of me and no longer have a sense of “inner being”. My personality has been completely erased, along with the inner psyche I’ve spent a lifetime building. When I attempt to “look inside”, it is impossible because there is literally nothing there. Everything that made up my specific sense of personal being is gone, including including my hopes, fears, dreams, goals, opinions, values, morals, likes/dislikes, and most strikingly, all emotions and feelings.